Año 2008

M. I. Icaza, Wai Kiu Chan 
Positive Definite Ternary Quadratic Forms, Finiteness results for ternary quadratic forms with finitely many exceptions, to appear in Journal of the London Math. Soc. (2008).


M. Hassaine and M. Romo
Local supersymmetric extensions of the Poincare and AdS invariant gravity, JHEP (2008).


M. Hassaine and C. Martinez 
Higher-dimensional charged black holes solutions with a nonlinear electrodynamics source, Class. Quant. Grav.25, 195023.


Ignacio Vidal and Pilar Iglesias.
Comparison between a Measurement Error Model and a Linear Model without Measurement Error.
Computational Statistics and Data Analysis. 53(1): 92-102.


Icaza G Núñez L.
“Atlas de Mortalidad Cardiovascular en Chile, 1997-2003”. En “Dieta Mediterránea: Prevención de las Enfermedades
Cardiovasculares”. Editores I. Palomo, E. Leiva y M. Vásquez. Editorial Universidad de Talca, 2008, Chile, 39-47.


Palomo I, Gutierrez C, Alarcón M, Jaramillo J, Segovia F, Leiva E, Mujica V, Icaza G, Díaz N, Carrasco-Moore R 
Increased Concentration of Plasminogen Activator Inhibitor-1 and Fibrinogen in Individuals with Metabolic Syndrome. 
Aceptado para publicación Molecular Medicine Reports.


Palomo I, Jaramillo J, Alarcón M, Gutiérrez C, Moore-Carrasco R, Segovia F, Leiva E, Mujica V, Icaza G, Díaz N 
Soluble Vascular Cell Adhesion Molecule-1 and soluble CD40L increased concentration in subjects with Metabolic Syndrome.
Aceptado para publicación Molecular Medicine Reports.


Mujica V, Leiva E, Icaza G, Díaz N, Arredondo M, Moore-Carrasco R, Orrego R, Vásquez M, Palomo 
Evaluation of metabolic syndrome in adults of Talca City, Chile. Nutrition Journal 2008, 7:14.


J. F. van Diejen and M. Ito
Diference equations and Pieri formulas for G2 type Macdonald polynomials and integrability ’, Lett. Math. Phys.86, 229-248.


M. Bustamante, J. F. van Diejen and A.C. de la Maza, 
Norm formulas for the Bethe Ansatz on root systems of small rank’, J. Phys. A: Math. Theor. 41 (2008) 025202 (13 pp).


E. Trofimchuk, V. Tkachenko, S. Trofimchuk,
Slowly oscillating wave solutions of a single species reaction-diffusion equation with delay,
 Journal of Differential Equations 245, 2307-2332


E. Trofimchuk, P. Alvarado, S. Trofimchuk, 
On the geometry of wave solutions of a delayed reaction-diffusion equation, Journal of Differential Equations, (2008), 
doi: 10.1016/j.jde.2008.10.023


M. Aguerrea, S. Trofimchuk, G. Valenzuela,
Uniqueness of fast traveling fronts in a single species reaction-diffusion equation with delay, 
Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences (2008) 464, 2591-2608


S. Kolyada, L. Snoha, S. Trofimchuk,
Proper minimal sets on compact connected 2-manifolds are nowhere dense, Ergodic Theory and Dynamical 
Systems (2008) 28, 863-876


E. Trofimchuk and S. Trofimchuk, 
Admissible wavefront speeds for a single species reaction-diffusion equation with delay, Discrete and Continuous
Dynamical Systems (2008) 20, 407-423


R. Avanzi, N. Thériault, and Z. Wang, 
Rethinking Low Genus Hyperelliptic Jacobian Arithmetic over Binary Fields: Interplay of Field Arithmetic and Explicit Formulae,
Journal of Mathematical Cryptology, 2, pp. 227-256, 2008


P. Birkner and N. Thériault, 
Faster Halvings in Genus 2, in: Selected Areas in Cryptography - SAC 2008, Lecture Notes in Computer Science, pp. 1-16,


M. O’Ryan, S. Ryom-Hansen, 
The automorphism group of certain higher degree forms, Journal of Pure and Applied Algebra, 5 November 2008.


L. Lapointe and J. Morse, 
Quantum cohomology and the k-Schur basis, Trans. Amer. Math. Soc. 360, 2021-2040 (2008). 

Universidad de Talca